Share Facebook


06-13-2013, 02:47 AM   #1
poorlygirl
 
poorlygirl's Avatar
 
Join Date: Mar 2013
Location: Grimsby, United Kingdom
Hair loss

So I recently started back on azathioprine after I just stopped taking it and I've now been on it about 2 weeks and I've notice that when I put my hand through my hair or brush my hair, a fairly bit of hair comes out.
It's really scares me as I don't want to go bald.
06-13-2013, 02:57 AM   #2
Aussie
Senior Member
 
Join Date: Jun 2010
Location: Brisbane, Queensland, Australia
Hi poorlygirl, you won't go bald. Google "telogen effluvium", which will explain what is happening.

Best wishes.
06-13-2013, 03:06 AM   #3
poorlygirl
 
poorlygirl's Avatar
 
Join Date: Mar 2013
Location: Grimsby, United Kingdom
Thank you so much, I've just googled it and now I feel so much better
Reply

Thread Tools


All times are GMT -5. The time now is 03:40 PM.
Copyright 2006-2017 Crohnsforum.com